# SDR SIMA20210209003

- Difficulty date: February 9, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY RH OMEGA BEAM HAS CORROSION AT AFT NUT PLATE HOLE. CORROSION LEVEL 2-C/A-PERFORMED PERMANENT REPAIR TO LAV RH OMEGA BEAM AT AFT NUTPLATE HOLE IAW ERS-EM-53MR-4283.
